zbMATH — the first resource for mathematics

Increasing continuous operations in fuzzy max-\(\ast\) equations and inequalities. (English) Zbl 1314.03046
Summary: In this paper, solutions of fuzzy systems of equations \(A \circ x=b\) and systems of inequalities \(A\circ x\geq b\), \(A\circ x\leq b\) are considered, where \(A\in [0,1]^{m{\times}n}\), \(b\in [0,1]^m\), \(\circ \) stands for max-\(\ast\) product and \(x\in [0,1]^n\) is an unknown vector. In this paper the families of all solutions are described. During the last thirty years this problem was considered by many authors. Our goal is to achieve the most general assumptions for which sets of solutions’ systems of equations and inequalities are the union of lattice intervals. Especially, a method of determination of all minimal solutions in such systems is indicated. As a result, the families of all solutions of fuzzy systems of inequalities \(A\circ x\leq b\) and \(A\circ x\geq b\) are described. As the main part of these results, the method of determination of the family of all minimal solutions in max-\(\ast\) system of equations with an increasing operation \(\ast\), continuous on the second argument is presented.

03E72 Theory of fuzzy sets, etc.
Full Text: DOI
[1] Baczyński, M.; Jayaram, B., Fuzzy implications, (2008), Springer Berlin · Zbl 1147.03012
[2] Bourke, M. M.; Fisher, D. G., Solution algorithms for fuzzy relational equations with MAX-product composition, Fuzzy Sets Syst., 94, 1, 61-69, (1998) · Zbl 0923.04003
[3] Czogała, E.; Drewniak, J.; Pedrycz, W., Fuzzy relation equations on a finite set, Fuzzy Sets Syst., 7, 89-101, (1982) · Zbl 0483.04001
[4] Czogała, E.; Drewniak, J., Associative monotonic operations in fuzzy set theory, Fuzzy Sets Syst., 12, 249-269, (1984) · Zbl 0555.94027
[5] Di Nola, A.; Sessa, S., On the set of solutions of composite fuzzy relation equations, Fuzzy Sets Syst., 9, 275-285, (1983) · Zbl 0514.94027
[6] Di Nola, A.; Sessa, S.; Pedrycz, W., Energy and entropy measures of fuzziness of solutions of fuzzy relation equations with continuous triangular norms, BUSEFAL, 12, 60-71, (1983) · Zbl 0525.04003
[7] Drewniak, J., System of equations in a linear lattice, BUSEFAL, 15, 88-96, (1983) · Zbl 0523.04001
[8] Drewniak, J., Fuzzy relation equations and inequalities, Fuzzy Sets Syst., 14, 237-247, (1984) · Zbl 0553.04003
[9] Drewniak, J., Fuzzy relation calculus, (1989), Silesian University Katowice · Zbl 0701.04002
[10] Drewniak, J.; Kula, K., Generalized compositions of fuzzy relations, Int. J. Uncertainty Fuzziness Knowl. Based Syst., 10, 149-163, (2002) · Zbl 1053.03511
[11] Drewniak, J.; Matusiewicz, Z., Properties of MAX-⁎ fuzzy relation equations, Soft Comput., 14, 10, 1037-1041, (2010) · Zbl 1206.03047
[12] Drewniak, J.; Matusiewicz, Z., Fuzzy equations MAX-⁎ with conditionally cancellative operations, Inf. Sci., 206, 18-29, (2012) · Zbl 1273.03154
[13] Fodor, J.; Roubens, M., Fuzzy preference modelling and multicriteria decision support, (1994), Kluwer Academic Publishers Dordrecht · Zbl 0827.90002
[14] Han, S.-Ch.; Li, H.-X.; Wang, J.-Y., Resolution of finite fuzzy relation equations based on strong pseudo-t-norms, Appl. Math. Lett., 19, 752-757, (2006) · Zbl 1121.03075
[15] Higashi, M.; Klir, G. J., Resolution of finite fuzzy relation equations, Fuzzy Sets Syst., 13, 65-82, (1984) · Zbl 0553.04006
[16] Klement, E. P.; Mesiar, R.; Pap, E., Triangular norms, (2000), Kluwer Academic Publishers Dordrecht · Zbl 0972.03002
[17] Ghodousian, A.; Khorram, E., Solving a linear programming problem with the convex combination of the \(\max - \min\) and the \(\max\)-average fuzzy relation equations, Appl. Math. Comput., 180, 1, 411-418, (2006) · Zbl 1102.90036
[18] Li, P.; Fang, S.-Ch., A survey on fuzzy relational equations, part iclassification and solvability, Fuzzy Optim. Decision Making, 8, 2, 179-229, (2009)
[19] Miyakoshi, M.; Shimbo, M., Solutions of composite fuzzy relational equations with triangular norms, Fuzzy Sets Syst., 16, 53-63, (1985) · Zbl 0582.94031
[20] Miyakoshi, M.; Shimbo, M., Lower solutions of fuzzy equations, Fuzzy Sets Syst., 19, 37-46, (1986) · Zbl 0628.04004
[21] Molai, A. A.; Khorram, E., An algorithm for solving fuzzy relation equations with \(\max\)-T composition operator, Inf. Sci., 178, 1293-1308, (2008) · Zbl 1136.03330
[22] Pedrycz, W., Fuzzy relational equations with triangular norms and their resolutions, BUSEFAL, 11, 24-32, (1982) · Zbl 0498.04004
[23] Shieh, B.-S., Deriving minimal solutions for fuzzy relation equations with MAX-product composition, Inf. Sci., 178, 19, 3766-3774, (2008) · Zbl 1151.03345
[24] Shieh, B.-S., Solutions of fuzzy relation equations based on continuous t-norms, Inf. Sci., 177, 19, 4208-4215, (2007) · Zbl 1122.03054
[25] Sanchez, E., Resolution of composite fuzzy relation equations, Inf. Control, 30, 38-48, (1976) · Zbl 0326.02048
[26] Wang, Z. D.; Yu, Y. D., Pseudo-t-norms and implication operators on a complete Brouwerian lattice, Fuzzy Sets Syst., 132, 113-124, (2002) · Zbl 1013.03020
[27] Zadeh, L. A., Similarity relations and fuzzy orderings, Inf. Sci., 3, 177-200, (1971) · Zbl 0218.02058
[28] Zhang, Ch.; Lu, Ch. J.; Li, D. Y., On perturbation properties of fuzzy relation equations, J. Fuzzy Math., 14, 53-63, (2006) · Zbl 1105.03055
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.